# SDR C2XA02BT078

- Difficulty date: November 22, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 3,673 hours, 3,217 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING INDICATION ON EICAS, JUST SHUTDOWN APU, AIRCRAFT RETURNED TO YUL.  MAINTENANCE FOUND APU GIVING OFF STRONG OIL ODOR, APU WAS PLACED ON MEL.  MAINTENANCE FOUND APU TO BE OVERSERVICED WITH OIL BY 400 CC. REMOVED EXCESS OIL, REVERIFIED PROPER OIL SERVICE LEVEL. OPS. CHECKED APU, CHECKED GOOD.  NO OIL SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.  SDR CLOSED.
